Professor Alex Meadows
 
 
 
Professional Information:
    •    Email:  ammeadows "at" smcm.edu
    •    Phone: 240-895-4432
    •    Preprints:
    •    Stable and singular solutions of Δu = 1/u Indiana University Math. J., 53 (2004) no. 6, 1683-1706.
    •    Tornado solutions for semilinear elliptic equations in R2: regularity theory, Proceedings AMS 135 (2007) no. 5, 1411-1417.
    •    Tornado solutions for semilinear elliptic equations in R2: applications, with F. Hammock, P. Luthy, P. Whitman, Proceedings AMS 135 (2007) no. 5, 1419-1430.
    •    Soap Film Geometry    
    •    Teaching
    •    Temporary Analysis I page
    •    Calculus I Page
    •    Spring 2013 Schedule
    •    Math and CS at St Mary's
    •    LMS 60 Conference
    •    Hyperdo!
    •    Links:
    •    Arxiv preprint server
    •    MathSciNet reviews online
    •    JSTOR article database
    •    BabelFish Translation
    •    St. Mary's Library
Alex Meadows is an Associate Professor of Mathematics at St. Mary’s College of Maryland.  He does research in partial differential equations, geometric analysis, and combinatorial game theory..  He is also an amazingly good basketball player.
Greetings and welcome to Alex’s World of Math
Welcome!